# SDR DL72S990926

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 2312
- Condition: Failed
- Location: L-1 Window
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NOTIFIED OF SMELL IN THE CABIN, PERFORMED EMERGENCY DESCENT.  AFTER LANDING, FOUND L-1 AC CONTROL CIRCUIT BREAKER POPPED IN WINDOW HEAT SECTION.  ALSO, FOUND WINDOW HEAT NR 1L CIRCUIT BREAKER POPPED ON LOWER P-6 PANEL.  AIRCRAFT DIVERTED TO YKM.  MAINTENANCE FOUND L-1 WINDOW CONTROLLER FAILED.  REPLACED L-1 CONTROLLER, FUNCTIONAL TEST SYSTEM.  ALL CKS NML.
